# SDR DALA2020042002284

- Difficulty date: March 27, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1540840) CORROSION ON FLAP INTERCONNECT STRUT ON RH WING (1EA). CORRECTIVE ACTION: REPLACED FLAP INTERCONNECT STRUT ON LH WING AS PER A320 FAM AMM 27-54-61-400-006-A. RII INSPECTION COMPLETE.
